Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Discharge from penis, difficulty getting erection. Worried

hi , since last six months when i see porn movies n sexual talk with my girl friend also my penis secreting some liquid and not getting hard . While before this when i saw a girl even my penis was used to stand up . Im really worry abt that . Plz guide me to get hardness of my penis asap . I m 27 yrs and unmarried man. Thanx
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear rajeev, most people think that any thing other than urine which comes from penis is not good for them and for there sex. My dear this it is totally normal for any male ,to secret sticky transparent fluid when he gets excited by any means such watching porn , talking even telephonocally, or having kiss or doing sensual things, as you think it is not good you get distracted hence you loose erection . I will say the more fluid comes the more you are sexy mentally to be proud of it don't get bothered , it will help you to enjoy better sex,
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor